On a purported local extension of the quantum formalism

Melia, J. and Redhead, M. (1999) On a purported local extension of the quantum formalism. Journal of Mathematical Physics, 40 (9). pp. 4290-95. ISSN 1089-7658



  • Melia, J.
  • Redhead, M.
Copyright, Publisher and Additional Information: © 1999 American Institute of Physics. Reproduced in accordance with the publisher's self-archiving policy.
  • Published: September 1999
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Leeds Philosophy Department
Date Deposited: 11 Oct 2007 17:20
Last Modified: 08 Feb 2013 16:55
Published Version: http://dx.doi.org/10.1063/1.532966
Status: Published
Publisher: American Institute of Physics
Refereed: Yes
Identification Number: https://doi.org/10.1063/1.532966
Related URLs: